Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Decompositions of Rigid Spaces

Fons van Engelen and Jan van Mill
Proceedings of the American Mathematical Society
Vol. 89, No. 3 (Nov., 1983), pp. 533-536
DOI: 10.2307/2045511
Stable URL: http://www.jstor.org/stable/2045511
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Decompositions of Rigid Spaces
Preview not available

Abstract

We give an example of a rigid subspace of R which can be decomposed into two homeomorphic homogeneous parts, and of a rigid subspace of R which can be decomposed into two homeomorphic rigid parts.

Page Thumbnails

  • Thumbnail: Page 
533
    533
  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536